# SDR ASAA2013011293811

- Difficulty date: January 12, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A550518
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSVERSE BEAM 344 LBL 10-BL0.  ACFT GROUNDED. REPAIRED BS 344 .LBL 44-RBL 28 IAW SRM 53-10-51, REPAIR 10 AND SRM 53-10-51, REPAIR 9.
